Authors: Vesić, Nenad 
Title: Weyl projective objects W1, W2, W3 for equitorsion geodesic mappings
Journal: Miskolc Mathematical Notes
Volume: 19
Issue: 1
First page: 665
Last page: 675
Issue Date: 1-Jan-2018
Rank: M23
ISSN: 1787-2405
DOI: 10.18514/MMN.2018.2219
Abstract: 
In this paper, invariants of geodesic mappings of non-symmetric affine connection manifolds are studied. It is obtained new generalizations of the Weyl projective tensor of these manifolds. At the end of this paper, generalized invariants of a geodesic mapping between special three dimensional generalized Riemannian manifolds Gℝ3 and GR3 are obtained.
Keywords: Affine connection | Curvature tensor | Invariant | Weyl projective tensor
Publisher: Miskolc University Press
Project: Geometry, Education and Visualization With Applications 

Show full item record

SCOPUSTM   
Citations

3
checked on Jul 13, 2024

Page view(s)

49
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.